Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Representations of metabelian groups realizable in the real field


Author: B. G. Basmaji
Journal: Trans. Amer. Math. Soc. 156 (1971), 109-118
MSC: Primary 20.40
MathSciNet review: 0277610
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A necessary and sufficient condition is found such that all the nonlinear irreducible representations of a metabelian group are realizable in the real field, and all such groups with cyclic commutator subgroups are determined.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.40

Retrieve articles in all journals with MSC: 20.40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1971-0277610-4
PII: S 0002-9947(1971)0277610-4
Keywords: Irreducible representation, nonlinear representation, representation realizable in the real field, monomial representation, induced representation, characters, realvalued characters, group extension, factor set
Article copyright: © Copyright 1971 American Mathematical Society